# SDR CA090107006

- Difficulty date: December 29, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Part time: 13,762 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAINS SIDE WINDOW SHATTERED IN FLIGHT.  FOLLOWED QRH, DIVERTED TO NEAREST AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.   R&R CAPTAINS SIDE WINDSHIELD IAW AMM 56-11-01 AND CARRIED OUT LEAK CHECKS.  ACFT RETURNED TO SERVICE.
